# SDR AALA970175

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 2530 · Buffet/Galleys
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 795-879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD GALLEY ROLLER TRAY HAS AREAS OF CORROSION.  INSTALLED NEW SECTION OF ROLLER TRAY PER SRM 53-70-00 FIG 8.  (M)
